# SDR C2XA00IA487

- Difficulty date: August 20, 2000
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N26714
- Make and model: Emb EMB-120RT
- Aircraft serial: 120118
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 12006810001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INTERCOSTAL AT FRAME NR 14 CENTER TO LEFT IS CORRODED.  REMOVED INTERCOSTAL, LOCATED AND DRILED IAW EMB120 SRM 51-25-00.  INSTALLED RECEIVED PART IAW EMB-120 SRM 51-40-02.  (M)
